# SDR ASAA0944704

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1663
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP O/B LOWER AFT PANEL CHAFED ON INNER SURFACE AT NR 3 AND NR 4 FLAP TRACK.  LEFT O/B MID FLAP O/B LWR PANEL AT NR 3 AND 4 TRACK DAMAGE OUT OF LIMIT.  REMOVED DAMAGE AT NR 3 TRACK 1" X 2", .032 DEEP AT NR 4 TRACK 1 INCH DIAMETER.
